# SDR SWAA2013082619599

- Difficulty date: August 15, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 32,984 hours, 21,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 9923415
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR INNER SKIN CRACKED.  REPAIRED ANGLE IAW SRM.
